# SDR CA141023004

- Difficulty date: October 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,044 hours
- Engine: Lyc IO360L2A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER FORWARD BULKHEAD FOUND CRACKED UPON INSPECTION OF THE PROPELLER.  THE CRACKS ARE LOCATED AT 5 OF THE 6 BOLT HOLES, IN A SEMI-CIRCLE PATTERN WHERE THE PROPELLER BOLTS WASHERS SITS.  CRACKS ARE CAUSED BY WASHERS EDGE & THE PRESENCES OF THE INHERIT VIBRATIONS OF THE NATURE OF A PROPELLER AT WORK.
